# SDR SWAA2014020524871

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 50,172 hours, 29,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED.  R & R PLATE IAW SRM.
